Previous |  Up |  Next


Title: Topology of the space of all $2$-dimensional Lie subalgebras of the Lie algebra ${\rm gl}(2;{\bf R})$ (English)
Author: Kulich, Ivan
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 35
Issue: 1
Year: 1985
Pages: 3-7
Category: math
MSC: 17B99
MSC: 54H10
idZBL: Zbl 0583.17014
idMR: MR783956
Date available: 2009-09-25T09:41:50Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] Van der WAERDEN B. L.: Einführung in die algebraische Geometrie.Springer, Berlin 1939. Zbl 0021.25001


Files Size Format View
MathSlov_35-1985-1_1.pdf 478.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo